# SDR SWAA041622

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 50,617 hours, 46,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP DELAMINATED AT ROW 18 ABC TO ROW 20 ABC.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER MM.
